# SDR C2XA97IA068

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Worn
- Location: Left Mlg Door
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3799 - PILOT REPORTED, THAT THE LEFT MAIN LANDING GEAR FORWARD OUTBOARD DOOR OPENED IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE DOOR LATCH AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
